# SDR CA050518003

- Difficulty date: May 15, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2440 · External Power System
- Part: Monitor
- Part number: EP361
- Condition: Burned
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT WAS IN THE PROCESS OF RETURNING BACK TO THE AIRPORT DUE TO AN ADG DROP.  TURNED AROUND TO FACE THE CUSTOMERS AND SAW SPARKS OUT OF THE CORNER OF MY EYE AND SMOKE BEGAN TO LIGHTLY COME OUT FROM THE AREA OF THE FLIGHT ATTENDANT PANEL/PHONE AND GO TOWARDS THE FLIGHT DECK.  PRELIMINARY FINDINGS HAS ATTRIBUTED THE SMOKE WAS CAUSED BY THE EXTERNAL POWER MONITOR (PN EP361) (DESIGNATOR A2XB).  CONNECTOR FOUND BURNED.
